PEETERS ONLINE JOURNALS
Peeters Online Bibliographies
Peeters Publishers
this issue
  previous article in this issuenext article in this issue  

Document Details :

Title: Paracetamol en coumarineanticoagulantia: niet altijd een onschuldige combinatie
Author(s): VANHAELEWIJN S, BRAL G, LEEMANS L, VERBEKE N, KNOCKAERT DC
Journal: Tijdschrift voor Geneeskunde
Volume: 58    Issue: 23   Date: 2002   
Pages: 1584-1588
DOI: 10.2143/TVG.58.23.5001483

Abstract :
Orale anticoagulantia worden zeer veel toegediend. De patiënt en de arts zouden goed op de hoogte moeten zijn van de talloze wisselwerkingen met andere geneesmiddelen.
We beschrijven hier een geval van spontane buikwandbloeding wegens protrombineontregeling door inname van paracetamol bij een patiënte die al lang behandeld werd met coumarinen.
De literatuur over deze niet goed gekende potentiële interactie wordt samengevat. Op basis van de beperkte literatuurgegevens
Proberen we een advies voor de praktijk te formuleren.





Paracetamol and oral anticoagulants: not always without risks
Over the last decade the use of oral anticoagulants has considerably increased. Both the prescribing physician and the patient should be well aware of the numerous interactions of these potent drugs with other medications. We report a case of spontaneous abdominal wall hematoma due to excessive anticoagulation caused by low doses of acetaminophen (paracetamol) in a patient who had a long history of uneventful treatment with fenprocoumon (Marcoumar®).
Based upon a literature study of this poorly known potential interaction we present some practical recommendations.

download article




3.87.147.184.